# SDR CKSA98749

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN BULK CARGO COMPARTMENT, FLOOR SUPPORT INTERCOSTAL BULGED AND CORRODED AROUND ANCHOR NUTS AT ZONE 100, STA 1920 TO STA 1980, RBL 55.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG).  C-CHECK WORK CARD NUMBER 7CI1014, NON ROUTINE TASK CARD NUMBER JF58580.
